MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO; PERIPHERAL IV CATHETERS
Catalog Number 392523
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd iag bc pro did not retract the following information was provided by the initial reporter: a few complaints that the needle won't retract.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Additional Manufacturer Narrative
Investigation results: a device history record review showed no non-conformances associated with this issue during the production of this batch.However, a trend has been identified for the reported failure and corrective actions have been initiated to investigate this type of incident and identity the root cause.Complaints received for this device and reported condition will continue to be tracked and trended.
 
Event or Problem Description
No additional information.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: the complaint that the needle wouldn't retract could not be confirmed from the representative 22ga insyte autoguard bc units that were received in sealed packaging from lot #3222379.A functional test showed that the needles fully retracted when the safety mechanism was activated.No damage or defects were noted on the returned samples.Although the representative samples and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.

Brand Name
BD IAG BC PRO
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18461411
Report Number1710034-2023-01512
Device Sequence Number14228313
Product Code FOZ
UDI-Device Identifier00382903925230
UDI-Public(01)00382903925230
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Catalogue Number392523
Device Lot Number3222379
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer03/28/2024
06/26/2024
Initial Report FDA Received Date01/07/2024
Supplement Report FDA Received Date04/05/2024
06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown